Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 5, NWS Albuquerque, NM

January 29, 2008

NWS Albuquerque, NM issued this wind advisory at Jan 29, 2008, 4:10 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2008, 4:10 AM MST (11:10 UTC)
Expired
Jan 29, 2008, 11:37 AM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 291110
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 AM MST TUE JAN 29 2008

...WINDY DAY ON TAP FOR EASTERN NEW MEXICO ...

.A STRONG WEATHER SYSTEM SWEEPING ACROSS NORTHEAST NEW MEXICO WILL
PRODUCE ANOTHER DAY OF WINDY CONDITIONS FROM THE CENTRAL MOUNTAIN
CHAIN EASTWARD. AFTER A WINDY START...WIND SPEEDS WILL DECREASE
GRADUALLY BY LATE AFTERNOON AS THE WEATHER SYSTEM MOVES RAPIDLY
ACROSS THE SOUTHERN PLAINS DURING THE DAY.

NMZ004-005-010-291900-
/O.CAN.KABQ.HW.W.0002.000000T0000Z-080129T1200Z/
/O.NEW.KABQ.WI.Y.0005.080129T1110Z-080130T0000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST
410 AM MST TUE JAN 29 2008

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH WILL
CONTINUE THROUGH THE DAY. EXPECT STRONGEST WINDS OVER
SUMMITS...THROUGH GAPS AND PASSES...AND BELOW CANYONS.

EXPECT GUSTY WINDS ALONG INTERSTATE 25 FROM NEAR GLORIETA PASS TO
THE COLORADO BORDER...OR FROM MILE POST 295 TO MILE POST 460...AND
OVER INTERSTATE 25 FROM TIJERAS CANYON EAST OF ALBUQUERQUE TO NEAR
EDGEWOOD...OR FROM MILE POST 170 TO MILE POST 190.

WIND SPEEDS WILL DECREASE GRADUALLY LATE THIS AFTERNOON TO EASE
HAZARDOUS WIND CONDITIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ008-291215-
/O.CAN.KABQ.HW.W.0002.000000T0000Z-080129T1200Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
410 AM MST TUE JAN 29 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
HIGH WIND WARNING. 

 NORTHWEST WINDS GUSTING TO 40 MPH WILL CONTINUE THROUGH THE
MORNING...WITH WIND SPEEDS DECREASING GRADUALLY BY LATE AFTERNOON.

$$

NMZ001-003-009-014-015-291215-
/O.CAN.KABQ.WI.Y.0004.000000T0000Z-080129T1200Z/
NORTHWEST PLATEAU-UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...ESPANOLA...ALBUQUERQUE...
GLENWOOD...SOCORRO
410 AM MST TUE JAN 29 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WINDS GUSTING TO 35 MPH WILL CONTINUE THROUGH THE MORNING...WITH
WIND SPEEDS DECREASING GRADUALLY BY LATE AFTERNOON. 

$$

NMZ019>021-291900-
/O.UPG.KABQ.WI.Y.0004.000000T0000Z-080129T1200Z/
/O.EXB.KABQ.HW.W.0002.000000T0000Z-080130T0000Z/
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ROSWELL...PORTALES...CLOVIS
410 AM MST TUE JAN 29 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS INCREASING TO 40 MPH WITH GUSTS TO 60 MPH WILL
CONTINUE THROUGH THE DAY. EXPECT STRONGEST WINDS NEAR THE TEXAS
BORDER...AND OVER SUMMITS AND THROUGH GAPS.

WINDS WILL DECREASE GRADUALLY BY LATE AFTERNOON TO EASE THE HIGH
WIND DANGER.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ006-007-011>013-016>018-026-291900-
/O.EXT.KABQ.HW.W.0002.000000T0000Z-080130T0000Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER
410 AM MST TUE JAN 29 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

NORTHWEST WINDS TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH WILL
CONTINUE THROUGH THE DAY TODAY. EXPECT STRONGEST WINDS OVER
SUMMITS AND THROUGH GAPS...AND CLOSER TO THE TEXAS BORDER.

EXPECT HIGH WINDS OVER THE INTERSTATE 40 CORRIDOR FROM NEAR
MORIARTY TO THE TEXAS BORDER...OR FROM MILE POST 190 TO MILE POST
370.

WIND SPEEDS WILL DECREASE GRADUALLY THIS AFTERNOON TO EASE THE
HIGH WIND DANGER.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO
LOSE CONTROL OF YOUR VEHICLE.

$$

SHY
1 follow-up statement
000 
WWUS75 KABQ 291837
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1137 AM MST TUE JAN 29 2008

NMZ006-007-011>013-016>021-026-291945-
/O.CAN.KABQ.HW.W.0002.000000T0000Z-080130T0000Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
1137 AM MST TUE JAN 29 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
HIGH WIND WARNING. 

THE VERY STRONG WINDS OBSERVED EARLIER HAVE LESSENED SIGNIFICANTLY. LOOK FOR
OCCASIONAL STRONGER GUSTS BETWEEN 25 TO 35 MPH THROUGH THE REST OF
THE DAY. THE CLINES CORNERS AND EDGEWOOD AREAS WILL CONTINUE TO SEE
STRONGER WINDS. LOOK FOR GUSTS BETWEEN 35 TO 50 MPH THROUGH THE
REST OF THE DAY BUT IT WILL BE MORE LOCALIZED.

$$

NMZ004-005-010-291945-
/O.CAN.KABQ.WI.Y.0005.000000T0000Z-080130T0000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST
1137 AM MST TUE JAN 29 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

THE STRONG WINDS OBSERVED EARLIER HAVE LESSENED SIGNIFICANTLY.
GUSTS BETWEEN 25 TO 35 MPH WILL STILL BE POSSIBLE...ESPECIALLY
FAVORING THE HIGHER TERRAIN OF THE CENTRAL MOUNTAINS THROUGH THE
REST OF THE DAY. 

$$
50

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 29, 2:58 AM MST, 1 hour 12 minutes earlier.

Area forecast discussion, Jan 29, 2:58 AM MST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
258 AM MST TUE JAN 29 2008

.DISCUSSION...
THE INTENSE FRONTAL SNOW BAND THAT TRAVERSED MOST OF N AND CENTRAL
NM FROM NW TO SE OVERNIGHT IS PRETTY MUCH JUST A MEMORY AS OF THIS
WRITING AND AS SUCH THE WINTER WEATHER WARNINGS AND ADVISORIES
WILL BE ALLOWED TO EXPIRE AT 12Z AS PREVIOUSLY INTENDED. WIND
WARNINGS AND ADVISORIES WILL BE EXTENDED TO 5 PM MST TODAY FOR
NEARLY ALL OF THE EAST HALF OF THE FORECAST AREA. ELSEWHERE WINDS
TO BE GENERALLY SUBADVISORY LEVEL. NEXT RATHER VIGOROUS SHORT
WAVE ON TRACK TO SPREAD SCATTERED TO LOCALLY NUMEROUS SNOW SHOWERS
NW TO SE ACROSS ROUGHLY THE NW TWO THIRDS TO THREE QUARTERS OF THE
STATE...THOUGH NOT EXPECTING QUITE AS MUCH SNOWFALL FROM THIS
SYSTEM AS WITH THE LAST ONE. THERE MAY BE LOW GRADE ADVISORY SNOW
AMOUNTS AT SCATTERED LOCATIONS OF N AND W NM...BUT AS THIS IS A
3RD PERIOD EVENT AND CONFIDENCE OF ADVISORY CRITERIA NOT HIGH
ENOUGH TO GO WITH AN ADVISORY FOR THIS FOR NOW. AFTER THIS A
LONGER QUIET PERIOD PCPN-WISE IS EXPECTED...GOING TO THE START OF
THE WEEKEND PERHAPS.

&&

.AVIATION...
IMPROVING CIGS AND VISIBILITIES OVER NEXT 24 HOURS AS LARGE
WEATHER SYSTEM MOVES FROM NORTHWESTERN TO NORTHEASTERN NEW MEXICO.
GUSTY WINDS AND RAPID DROPS IN VISIBILITY IN BLOWING SNOW WILL
CONTINUE THROUGH THE MORNING...WITH IFR AND LIFR EXCURSIONS
ANCHORED BY SCT CLOUDS BELOW PREVAILING MVFR AND VFR CIGS. WIND
SPEEDS BROADLY DECREASING. VFR CIGS BROADLY OVER THE STATE BY
18Z...GUSTY WINDS CONTINUING THROUGH 00Z WITH STRONGEST WINDS OVER
EASTERN THIRD OF THE STATE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  36  22  37  15 /   5  10  50  30
GALLUP..........................  35  16  35   7 /   5   5  40  30
GRANTS..........................  39  16  40  11 /   5   5  20  30
GLENWOOD........................  52  24  51  21 /   5   0  20  30
CHAMA...........................  31   3  33   0 /  10  10  60  40
LOS ALAMOS......................  33  15  37  11 /   5   5  30  30
RED RIVER.......................  28   5  28   0 /  10   5  30  40
TAOS............................  32  12  34   7 /   5   5  40  30
SANTA FE........................  36  21  40  16 /   5   0  20  30
SANTA FE AIRPORT................  38  19  39  15 /   5   0  20  30
ESPANOLA........................  40  15  43  11 /   5   0  20  30
ALBUQUERQUE HEIGHTS.............  44  25  45  24 /   5   0  10  30
ALBUQUERQUE VALLEY..............  45  21  48  18 /   5   0  10  30
ALBUQUERQUE FOOTHILLS...........  43  22  43  18 /   5   0  10  30
ALBUQUERQUE WEST MESA...........  46  24  47  21 /   5   5  20  30
SOCORRO.........................  53  23  53  21 /   0   0  10  30
SANDIA PARK/CEDAR CREST.........  34  17  40  14 /  10   0  10  30
MORIARTY/ESTANCIA...............  39  18  46  14 /   5   0  10  30
CARRIZOZO.......................  50  23  50  22 /   5   0   5  20
RUIDOSO.........................  47  23  47  20 /   0   0   5  20
RATON...........................  38  14  42  10 /   0   0   5  30
LAS VEGAS.......................  40  19  43  12 /   5   0  10  30
ROY.............................  43  23  44  16 /   0   0   5  20
CLAYTON.........................  45  21  47  16 /   0   0   5  30
SANTA ROSA......................  50  25  57  21 /   0   0   5  20
TUCUMCARI.......................  53  26  54  22 /   0   0   5  20
FORT SUMNER.....................  54  24  59  20 /   0   0   5  10
CLOVIS..........................  54  28  57  25 /   0   0   5  10
PORTALES........................  55  28  56  23 /   0   0   5  10
ROSWELL.........................  60  29  62  29 /   0   0   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING
ZONES...NMZ006-007-011>013-016>021-026.

WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING
ZONES...NMZ004-005-010.

RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ108.

&&

43/SHY
Hazardous weather outlook, Jan 28, 11:40 AM MST, 16 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1140 AM MST MON JAN 28 2008

NMZ001>021-026-291300-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
1140 AM MST MON JAN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SEE WINTER WEATHER MESSAGE AND NON PRECIPITATION MESSAGE FOR DETAILS
CONCERNING SNOW AND WIND HAZARDS IN EFFECT.  STRONG WEST TO
SOUTHWEST WINDS WILL CONTINUE TO BUFFET MOST AREAS THROUGH TONIGHT.
WINDS WILL COMBINE WITH SNOW TO CREATE DANGEROUS TRAVEL CONDITIONS
IN THE NORTHERN AND WESTERN MOUNTAINS WHERE LOW VISIBILITIES AND
HEAVY SNOW WILL OCCUR.  WHILE MANY OF THESE AREAS HAVE ALREADY
EXPERIENCED SNOW OVER THE HIGH ELEVATIONS...SNOW LEVELS WILL LOWER
TONIGHT...SO MORE WIDESPREAD WINTRY WEATHER IS FORECAST. IN ADDITION
TO THE NORTHERN AND WESTERN MOUNTAINS...THIS INCLUDES THE NORTHWEST
PLATEAU.  SNOW MAY ALSO ENCROACH INTO THE UPPER AND MIDDLE RIO GRANDE
VALLEYS AND THE SANDIA AND MANZANO MOUNTAINS TONIGHT...WHICH MAY NEED
TO BE ADDED TO CURRENT SNOW AND BLOWING SNOW ADVISORIES.

THE STRONG WINDS WILL COMBINE WITH LOW HUMIDITIES TO CREATE CRITICAL
FIRE WEATHER CONDITIONS ACROSS EASTERN NEW MEXICO...WHERE A RED
FLAG WARNING CONTINUES THROUGH THE AFTERNOON.

FINALLY...HEAVY RAIN THAT FELL IN THE GILA REGION LAST NIGHT...
COMBINED WITH SNOW MELT AT HIGHER ELEVATIONS TO CAUSE HIGH FLOWS
AND SOME FLOODING ALONG SMALL STREAMS AND CREEKS IN CATRON COUNTY.
A SMALL STREAM FLOOD ADVISORY CONTINUES THERE THROUGH THE AFTERNOON
HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
STRONG WEST AND NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS BETWEEN
50 AND 60 MPH ARE STILL LIKELY AT SCATTERED LOCALES ALONG AND EAST
OF THE CENTRAL MOUNTAIN CHAIN TUESDAY...BUT THEY MAY DIMINISH A BIT
AS THE AFTERNOON PROGRESSES. THOSE WINDS COULD CREATE
DRIFTING SNOW ALONG THE SANGRE DE CRISTO MOUNTAINS.

SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE WEDNESDAY AND AGAIN
SUNDAY ACROSS MAINLY NORTHERN AND WESTERN NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS BY CALLING
1.888.386.7637 OR THROUGH THE NATIONAL NATIONAL WEATHER SERVICE WEB
SITE.

19

In the hours before

Special weather statement, Jan 29, 3:47 AM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
347 AM MST TUE JAN 29 2008

NMZ001>005-008>011-291800-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...
GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA
347 AM MST TUE JAN 29 2008

...WINTER DRIVING CONDITIONS OVER NORTHERN AND WESTERN NEW MEXICO
THIS MORNING...

A QUICK BURST OF SNOW AHEAD OF A SOUTHWARD MOVING COLD FRONT
OVERNIGHT HAS LEFT MANY ROADS IN NORTHERN AND WESTERN NEW MEXICO
ICY AND SLICK IN SPOTS THIS MORNING. WITH AIR TEMPERATURES FALLING
BELOW FREEZING...MELTING SNOW ON WARMER PAVEMENTS HAS GLAZED ROAD
SURFACES WITH ICE.

STRONG WINDS WITH THE SNOW HAVE PRODUCED LOCAL DRIFTS THAT MAY
OBSTRUCT TRAVEL.

COLDER SNOW PACKED ROADS HAVE ALSO RECEIVED A CRUST OF ICE ON THE
SNOW SURFACES IN SPOTS.

IF DRIVING THIS MORNING...EXPECT SLICK AND ICY ROADS...ESPECIALLY
ON BRIDGES...OVER CULVERTS...AND IN SHADED AREAS. PLAN ON LEAVING
EXTRA TIME TO GET WHERE YOU ARE GOING THIS MORNING...EXPECT DELAYS
AND POSSIBLE ROAD CLOSURES DUE TO POOR DRIVING CONDITIONS...AND
PLAN ON CAUTIOUS AND CAREFUL DRIVING WHILE ON THE ROAD.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 7:25 AM MSTRed Flag WarningABQ5 hr
Jan 29, 3:06 PM MSTFire Weather WatchABQ16 hr

Nearby

Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.